Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in hands, arms, legs, blue visible veins on chest. History of asthma. Causes for symptoms?

I have aching hands,arms,legs and feet and I have blue veins that are visible on those areas and on my chest plus I am asthmatic as well and the pain gets worse at night and I heat up on those ares when they ache.I am vegetarian because meat makes me feel sick and smells extremely bad to me. I wanted to know what could be the cause of this?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Having veins on your upper arms hands and legs are common in people that are lighter skinned. It has nothing to do with whether you are vegetarian or eat meat. Pleas use a deodorant if you feel like the body odor is intolerable. I feel like this will take care of your problems. It is advisable to see a dermatologist if the condition does not improve.

Take care and have a lovely day !
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor